# SDR ASOA201000971

- Difficulty date: July 1, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 27,215 hours, 23,633 cycles
- Engine: Ge CF343B1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Receptacle
- Condition: Shorted
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT HAS AN UNIDENTIFIED BAD ODOR ON FLIGHT DECK.  FOUND GALLEY LIGHT RECEPTACLE BURNING AND MELTING .  R & R GALLEY LIGHT ASSY IAW AMM 33-26-01 ACFT OK FOR SERVICE.
